# SDR MALA040345

- Difficulty date: April 16, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N106XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A106
- Aircraft time: 30,840 hours, 32,468 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Relay
- Part number: MS2740017
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING GEAR DOWN HYDRAULIC CAUTION LIGHT CAME ON, MAIN ACCUMULATOR LOW, EMERGENCY ACCUMULATOR NORMAL, HYDRAULIC QUANTITY NORMAL NOSE GEAR DOWN, MAIN GEAR NOT DOWN, QRH CHECK LIST ALL NORMAL.  SELECTED OVERRIDE MAIN GEAR DOWN AND MAIN ACCUMULATOR NORMAL.  MAINTENANCE REMOVED AND REPLACED RELAY 7ML, P/N MS27400-17, HYDRAULIC PUMP FUNCTIONAL TEST GOOD IAW AMM 29-10-00, GEAR EXTENSION AND RETRACTION FUNCTIONAL TEST GOOD IAW 32-30-00.
